# SDR SWAA2016022549418

- Difficulty date: February 22, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 70,750 hours, 67,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD UPPER FUSELAGE SKIN, CRACKED AT BS 520+3, STRINGER 8L.  REPAIRED SKIN IAW EA.
